MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/8 HOLE/195MM/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/8 HOLE/195MM/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.409
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code hrs, hwc.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision procedure to remove the broken variable angle locking compression plate (va-lcp) curved condylar plate and two (2) of the 4.5 mm cortex screws on femur.The patient experienced pain, nonunion and delayed healing.Originally, the patient had an initial surgery last (b)(6) 2018 where the reported devices were implanted.During the revision procedure, all the original implants were successfully removed including the generated fragments from the broken devices.Fragments were removed easily without additional intervention.The patient was revised to a retrograde/ antegrade femoral nail (rafn).The procedure was successfully completed without surgical delay.Patient status was good.Concomitant devices reported: unknown va locking screws, (part # unknown, lot # unknown, quantity 4), unknown va cannulated locking screws, (part # unknown, lot # unknown, quantity 4), unknown cortex screw (part # unknown, lot # unknown, quantity 1).This is report 01 of 03 of (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/8 HOLE/195MM/LEFT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9677109
Report Number2939274-2020-00666
Device Sequence Number19500140
Product Code JDP
UDI-Device Identifier10886982042798
UDI-Public(01)10886982042798
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.409
Device Catalogue Number02.124.409
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/06/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 5.0 MM CANNULATED; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight72